# SDR SWAA2013031313571

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 53,957 hours, 43,140 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544851
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, HYD B-SYS QTY LOSS WITH LOW PRESSURE LIGHT INDICATION.  FOUND NR 7 SPOILER ACT LEAKING.  REMOVED AND REPLACED ACTUATOR PER MM.
